# SDR IPXA11667535

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS HOLES IN MAIN CARGO FLOOR PANEL, POS 2L, JUST FWD OF MAIN CARGO DOOR OPENING.  FABRICATED NEW PANEL IAW EO B767-5320-9693-H.
